# SDR HALA2015082500171

- Difficulty date: August 25, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 49,235 hours, 8,880 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880585
- Part serial: 020218032997
- Condition: Malfunctioned
- Location: Apu
- Part time: 26,704 hours, 4,585 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT, AUTO SHUTDOWN UPON ARRIVAL, 3 START ATTEMPTS.   NOTED APU OIL QTY 50 PERCENT ON EICAS, SERVICED APU WITH 2 PINTS. ACCOMPLISHED APU BITE CHECK ON ECU.  NOTED IGNITION SYS FAULT. R & R IGNITION EXCITER IAW AMM 49-41-03-404-010. APU START OK, NO FAULTS.  ACFT OK FOR SERVICE.
